Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control

Research output: Contribution to journalArticle

80 Citations (Scopus)
104 Downloads (Pure)

Abstract

In this paper we are concerned with the mean-square exponential stabilization of continuous-time hybrid stochastic differential equations (also known as stochastic differential equations with the Markovian switching) by discrete-time feedback controls. Although the stabilization by continuous-time feedback controls for such equations has been discussed by several authors (see e.g. Ji and Chizeck, 1990, Mao et al., 2008, Mao et al., 2007, Wu et al., 2010 and Wu et al., 2012), there is so far no result on the stabilization by discrete-time feedback controls. Our aim here is to initiate the study in this area by establishing some new results.
Original languageEnglish
Pages (from-to)3677-3681
Number of pages5
JournalAutomatica
Volume49
Issue number12
Early online date26 Oct 2013
DOIs
Publication statusPublished - Dec 2013

Keywords

  • brownian motion
  • discrete-time feedback control
  • mean-square exponential stability
  • markov chain

Fingerprint Dive into the research topics of 'Stabilization of continuous-time hybrid stochastic differential equations by discrete-time feedback control'. Together they form a unique fingerprint.

  • Cite this